Excedrin, Extra Strength, 300 Capsules

Excedrin, Extra Strength, 300 Capsules

$29.99
Add to wishlist

Product description

Excedrin Extra-Strength combines acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache medications, however, a non-prescription, combination pain reliever like Excedrin Extra-Strength is often recommended as an alternative.

  • Excedrin Extra Strength’s combination of active ingredients - Acetaminophen, Aspirin and Caffeine offer a fast-acting, non-prescription headache pain reliever alternative
  • For the temporarily relief of minor aches and pains due to headache, cold, arthritis, muscular aches, sinus. toothache. premenstrual & menstrual and more
  • Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms
  • Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain

 

 

Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Recently Viewed Products